TU Darmstadt / ULB / TUbiblio

A Signature Scheme Based on the Intractability of Computing Roots

Biehl, Ingrid and Buchmann, Johannes and Hamdy, Safuat and Meyer, Andreas (2002):
A Signature Scheme Based on the Intractability of Computing Roots.
In: >Des. Codes Cryptography, pp. 223-236, 25, (3), [Article]

Item Type: Article
Erschienen: 2002
Creators: Biehl, Ingrid and Buchmann, Johannes and Hamdy, Safuat and Meyer, Andreas
Title: A Signature Scheme Based on the Intractability of Computing Roots
Language: German
Journal or Publication Title: >Des. Codes Cryptography
Volume: 25
Number: 3
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
Date Deposited: 04 Aug 2016 15:08
Identification Number: Biehl:Buchmann:Hamdy:Meyer:2002
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item